# SDR SWAA2022020384852

- Difficulty date: October 27, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,858 hours, 36,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR BOARD #221GF IS MISSING AN INSERT AND FWD O/B CORNER IS BROKEN / INSTALLED NEW INSERT AND REPAIRED CORNER OF PNL 221GF REF CMM 25-00-66
